Alert archive / California / High Wind Warnings in 2006

High Wind Warning 5, NWS San Diego, CA

October 25, 20064 counties in California

NWS San Diego, CA issued this high wind warning at Oct 25, 2006, 10:46 AM PDT for 4 counties in California. It took effect at Oct 25, 2006, 8:00 PM PDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 25, 2006, 10:46 AM PDT (17:46 UTC)
In effect from
Oct 25, 2006, 8:00 PM PDT
Expired
Oct 26, 2006, 11:51 AM PDT
In force
16 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 5.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2006-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2006-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
800 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSGX 251746
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1046 AM PDT WED OCT 25 2006

...SANTA ANA WINDS EXPECTED TONIGHT INTO FRIDAY...

.DEVELOPING OFFSHORE FLOW WILL CAUSE LOCAL STRONG GUSTY SANTA ANA
WINDS TONIGHT THROUGH FRIDAY. THE STRONGEST WINDS WILL BE THROUGH
AND BELOW MOUNTAIN CANYONS AND PASSES THURSDAY MORNING. 

CAZ048-057-260315-
/O.UPG.KSGX.HW.A.0004.061026T1200Z-061028T1800Z/
/O.NEW.KSGX.HW.W.0005.061026T0300Z-061027T0300Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
1046 AM PDT WED OCT 25 2006

...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 8 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM PDT
THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

NORTHEAST WINDS WILL BE PARTICULARLY STRONG THROUGH AND BELOW
CAJON PASS...BANNING PASS...AND NEAR PASSES IN THE SANTA ANA
MOUNTAINS.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD
REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. 

A WIND ADVISORY MAY BE NEEDED FRIDAY MORNING. 

$$

CAZ050-055-056-058-260315-
/O.UPG.KSGX.HW.A.0004.061026T1200Z-061028T1800Z/
/O.NEW.KSGX.WI.Y.0026.061026T0300Z-061027T0300Z/
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
1046 AM PDT WED OCT 25 2006

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM PDT
THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

NORTHEAST WINDS WILL BE PARTICULARLY STRONG THROUGH AND BELOW
MOUNTAIN CANYONS AND PASSES. 

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD
REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.MONITOR NOAA WEATHER RADIO FOR THE LATEST
INFORMATION...FORECASTS...AND WARNINGS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A WIND ADVISORY MAY BE NEEDED FRIDAY MORNING. 

$$

CAZ042-260315-
/O.NEW.KSGX.WI.Y.0026.061026T0300Z-061027T0300Z/
ORANGE COUNTY COASTAL AREAS-
1046 AM PDT WED OCT 25 2006

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM PDT
THURSDAY. 

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD
REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.MONITOR NOAA WEATHER RADIO FOR THE LATEST
INFORMATION...FORECASTS...AND WARNINGS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A WIND ADVISORY MAY BE NEEDED FRIDAY MORNING. 

$$

DVA
3 follow-up statements
000 
WWUS76 KSGX 260246
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
746 PM PDT WED OCT 25 2006

...SANTA ANA WINDS EXPECTED TONIGHT INTO FRIDAY...

.DEVELOPING OFFSHORE FLOW WILL CAUSE LOCAL STRONG GUSTY SANTA ANA
WINDS TONIGHT THROUGH FRIDAY. THE STRONGEST WINDS WILL BE THROUGH
AND BELOW MOUNTAIN CANYONS AND PASSES THURSDAY MORNING.

CAZ048-057-261100-
/O.CON.KSGX.HW.W.0005.061026T0300Z-061027T0300Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
746 PM PDT WED OCT 25 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THURSDAY. 

NORTHEAST WINDS WILL BE PARTICULARLY STRONG THROUGH AND BELOW
CAJON PASS...BANNING PASS...AND NEAR PASSES IN THE SANTA ANA
MOUNTAINS.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD
REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MAY BE NEEDED FRIDAY MORNING.

$$

CAZ042-050-055-056-058-261100-
/O.CON.KSGX.WI.Y.0026.061026T0300Z-061027T0300Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS-
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
746 PM PDT WED OCT 25 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THURSDAY. 

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD
REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.MONITOR NOAA WEATHER RADIO FOR THE LATEST
INFORMATION...FORECASTS...AND WARNINGS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A WIND ADVISORY MAY BE NEEDED FRIDAY MORNING.

$$

MACKECHNIE
000 
WWUS76 KSGX 261053
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
353 AM PDT THU OCT 26 2006

...GUSTY SANTA ANA WINDS TODAY THROUGH FRIDAY...

.SLOW MOVING HIGH PRESSURE OVER THE GREAT BASIN WILL RESULT IN AND
EXTENDED PERIOD OF GUSTY OFFSHORE WINDS THROUGH FRIDAY. THE
STRONGEST WINDS WILL OCCUR TODAY...DECREASE SLIGHTLY TOWARD
EVENING...THEN INCREASE LATER TONIGHT AND FRIDAY MORNING.
MOTORISTS IN AND BELOW THE MOUNTAIN PASSES SHOULD ANTICIPATE GUSTY
WINDS BETWEEN 40 AND 60 MPH AT TIMES TODAY. 

CAZ048-057-261900-
/O.CON.KSGX.HW.W.0005.000000T0000Z-061027T0300Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
353 AM PDT THU OCT 26 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING. 

NORTHEAST WINDS WILL BE PARTICULARLY STRONG THROUGH AND BELOW
CAJON PASS...BANNING PASS...AND NEAR PASSES IN THE SANTA ANA
MOUNTAINS.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD
REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MAY BE NEEDED FRIDAY MORNING.

$$

CAZ042-050-055-056-058-261900-
/O.CON.KSGX.WI.Y.0026.000000T0000Z-061027T0300Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS-
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
353 AM PDT THU OCT 26 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. 

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD
REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES. 

A WIND ADVISORY MEANS THAT WIND GUSTS BETWEEN 35 TO 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A WIND ADVISORY MAY BE NEEDED FRIDAY MORNING.

$$

MOEDE
000 
WWUS76 KSGX 261851
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1151 AM PDT THU OCT 26 2006

...STRONG SANTA ANA WINDS THROUGH FRIDAY...

.HIGH PRESSURE OVER THE GREAT BASIN WILL GENERATE STRONG AND GUSTY
OFFSHORE WINDS THROUGH FRIDAY. THE STRONGEST WINDS WILL OCCUR THIS
AFTERNOON...DECREASE THIS EVENING...THEN INCREASE LATER TONIGHT
AND FRIDAY MORNING. WINDS WILL GRADUALLY BECOME LIGHT OVER THE
WEEKEND.

CAZ048-057-270115-
/O.CAN.KSGX.HW.W.0005.000000T0000Z-061027T0300Z/
/O.EXB.KSGX.WI.Y.0026.061026T2100Z-061028T0100Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
1151 AM PDT THU OCT 26 2006

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL 6 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PDT FRIDAY. THE HIGH
WIND WARNING HAS BEEN CANCELLED. 

AREAS OF BLOWING SMOKE MAY PRESENT A HAZARD AROUND THE ESPERANZA
FIRE BETWEEN BANNING AND HEMET.

A WIND ADVISORY MEANS THAT WIND GUSTS BETWEEN 35 TO 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ042-262000-
/O.CAN.KSGX.WI.Y.0026.000000T0000Z-061027T0300Z/
ORANGE COUNTY COASTAL AREAS-
1151 AM PDT THU OCT 26 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND
ADVISORY. 

$$

CAZ050-055-056-058-270115-
/O.EXT.KSGX.WI.Y.0026.061026T2100Z-061028T0100Z/
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
1151 AM PDT THU OCT 26 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PDT FRIDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PDT FRIDAY. 

AREAS OF BLOWING SMOKE MAY PRESENT A HAZARD AROUND THE ESPERANZA
FIRE BETWEEN BANNING AND HEMET.

A WIND ADVISORY MEANS THAT WIND GUSTS BETWEEN 35 TO 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MM

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this high wind warning went out at Oct 25, 9:30 AM PDT, 1 hour 16 minutes earlier.

Area forecast discussion, Oct 25, 9:30 AM PDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 AM PDT WED OCT 25 2006

.SYNOPSIS...A DECREASING MARINE LAYER WILL CAUSE AREAS OF COASTAL
LOW CLOUDS AND DENSE FOG TONIGHT. HIGH PRESSURE AND OFFSHORE FLOW
WILL BRING MOSTLY CLEAR SKIES WITH LOCAL STRONG GUSTY WINDS THROUGH
AND BELOW MOUNTAIN CANYONS AND PASSES AT TIMES THURSDAY AND FRIDAY.
WARMER DAYS WEST OF THE MOUNTAINS THURSDAY THROUGH SATURDAY. COASTAL
LOW CLOUDS AND FOG WILL RETURN DURING THE NIGHTS AND MORNINGS AND IT
WILL BE COOLER NEXT WEEK AS THE HIGH ALOFT WEAKENS.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

LOW CLOUDS AND LOCAL DENSE FOG WERE INTO THE WRN INLAND VALLEYS THIS
MORNING. THE 12Z NKX SOUNDING HAD A WEAK INVERSION BASED NEAR 1200
FT WITH MODERATELY STRONG SW WINDS ALOFT. WEAK OFFSHORE GRADIENTS
FROM THE N AND WEAK ONSHORE TO THE E.

THERE SHOULD BE SOME RETURN OF MARINE LAYER CLOUDS TONIGHT...BUT
THEY WILL BE LESS EXTENSIVE AND WILL CLEAR EARLIER ON THU AS THE
OFFSHORE FLOW DEVELOPS. THERE SHOULD BE LOCAL DENSE FOG IN THE
COASTAL AREAS THU MORNING. A SHORT WAVE WILL MOVE PAST TO THE N AND
E LATE TONIGHT. THIS WILL SET UP GOOD THERMAL AND GRADIENT SUPPORT
FOR MODERATELY STRONG OFFSHORE WINDS LATE TONIGHT AND THU MORNING.
HOWEVER...THE UPPER SUPPORT WILL BE SOMEWHAT LACKING.
WEAKER...MAINLY GRADIENT DRIVEN...OFFSHORE FLOW WILL CONTINUE THU
NIGHT INTO SAT MORNING. WILL CHANGE THE CURRENT HIGH WIND WATCH TO A
COMBINATION OF WIND WARNINGS AND ADVISORIES THIS AFTERNOON WITH THE
STRONGEST WINDS EXPECTED BELOW THE CAJON PASS AND IN THE SANTA ANA
MOUNTAINS THU MORNING. AFTER A LITTLE COASTAL STRATUS THU
MORNING...SKIES WILL GENERALLY BE CLEAR WITH WARMER DAYS W OF THE
MOUNTAINS THU AND FRI. A LITTLE COOLER NEAR THE COAST SAT AS THE
OFFSHORE FLOW WEAKENS AND THE SEA BREEZE INCREASES. THE DRY OFFSHORE
FLOW WILL INCREASE THE FIRE WEATHER HAZARD.

LONGER RANGE PROGS INDICATE GENERALLY FLAT WLY FLOW ALOFT WITH LOWER
HEIGHTS. THIS WILL BRING COOLING WITH AN EVENTUAL RETURN OF MARINE
LAYER CLOUDS.

&&

.AVIATION...
MORNING ACARS SOUNDINGS INDICATE THE MARINE LAYER DEPTH WAS AROUND
2000 FEET THIS MORNING. EXPECT THE MARINE LAYER SHOULD LOWER A
LITTLE TODAY TO AROUND 1500 FEET BY AFTERNOON THEN LOWER
SIGNIFICANTLY TO NEAR SEA LEVEL TONIGHT AND THURSDAY MORNING UNDER A
DEVELOPING OFFSHORE FLOW. STRATUS/FOG SHOULD PULL BACK TO THE COAST
BY LATE MORNING THEN PUSH BACK ONSHORE THIS EVENING. EXPECT THE
STRATUS TO CLEAR OUT RAPIDLY FROM ORANGE COUNTY AREAS AFTER MIDNIGHT
TONIGHT BUT REMAIN OVER INLAND SAN DIEGO COUNTY UNTIL AROUND SUNRISE
ON THURSDAY.

ABOVE THE MARINE LAYER...VFR CONDITIONS WITH A MOSTLY CLEAR SKY AND
UNRESTRICTED VISIBILITIES THROUGH THURSDAY.

DEVELOPING OFFSHORE FLOW TONIGHT AND THURSDAY WILL BRING GUSTY
NORTHEAST WINDS THROUGH AND BELOW MOUNTAIN PASSES AND CANYONS WITH
ASSOCIATED UP AND DOWN DRAFTS AND LOW LEVEL WIND SHEAR.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

FIRE WEATHER WATCH FOR MOUNTAINS...DESERTS...INLAND VALLEYS AND
ORANGE COUNTY COASTAL AREAS THURSDAY MORNING THROUGH SATURDAY
MORNING. SEE LAXRFWSGX.

RED FLAG WARNING THE MOUNTAINS AND INLAND VALLEYS LATE TONIGHT
THROUGH SATURDAY MORNING. SEE LAXNPWSGX.

&&

PUBLIC...DVA
AVIATION...HORTON
Hazardous weather outlook, Oct 25, 5:00 AM PDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
500 AM PDT WED OCT 25 2006

CAZ042-043-048-050-055-056-057-058-060-061-062-261200-
ORANGE COUNTY COASTAL AREAS-
SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
500 AM PDT WED OCT 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR
ALL OF EXTREME SOUTHWESTERN CALIFORNIA.

HIGH PRESSURE AND OFFSHORE FLOW WILL BRING LOCAL GUSTY WINDS
THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES AT TIMES THURSDAY INTO
SATURDAY. DRY OFFSHORE FLOW WILL INCREASE THE FIRE WEATHER HAZARD.

.DAY ONE... TODAY THROUGH TONIGHT.

A FIRE WEATHER WATCH IS IN EFFECT STARTING 5 AM THURSDAY.
HIGH WIND WATCH IN EFFECT STARTING LATE TONIGHT.

.DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY.

FIRE WEATHER WATCH CONTINUES THROUGH 11 AM SATURDAY MORNING.
HIGH WIND WATCH CONTINUES THROUGH SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION IS NOT
ANTICIPATED...HOWEVER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT
WEATHER CONDITIONS.

MACKECHNIE

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 4:13 AM PDTHigh Wind WatchSGXOrange, Riverside, San Bernardino, San Diego7 hr
Oct 25, 10:46 AM PDTWind AdvisorySGXOrange, Riverside, San Bernardino, San Diego55 hr
Oct 25, 11:00 AM PDTRed Flag WarningSGXOrange, Riverside, San Bernardino, San Diego3 days

Nearby

High Wind Warnings in California, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.